# SDR UALA2010082303100

- Difficulty date: August 20, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 29,680 hours, 13,203 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S OXYGEN MASK MICROPHONE IS INOPERATIVE. SWAPPED CAPT. O2 MASK BOX WITH 2ND OBS. MASK BOX THAT DOES NOT USE O2 MIC. NO NEED TO REPLACE 2ND OBS MASK  BOX.  REPLACED IAW MM.
